All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 5, 2020, Pages 1954-1961                                                                DOI:10.11948/20190290
A two-step modulus-based multisplitting iteration method for the nonlinear complementarity problem
Guangbin Wang,Fuping Tan
Keywords:Two-step, modulus-based multisplitting method, nonlinear complementarity problem, H-matrix.
      In this paper, we construct a two-step modulus-based multisplitting iteration method based on multiple splittings of the system matrix for the nonlinear complementarity problem. And we prove its convergence when the system matrix is an $H$-matrix with positive diagonal elements. Numerical experiments show that the proposed method is efficient.
PDF      Download reader